RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 1, Pages 147–178 (Mi izv3068)  

Some general properties of a quasi-power series

G. V. Badalyan


Full text: PDF file (2679 kB)

Bibliographic databases:
Received: 03.04.1963

Citation: G. V. Badalyan, “Some general properties of a quasi-power series”, Izv. Akad. Nauk SSSR Ser. Mat., 28:1 (1964), 147–178

Citation in format AMSBIB
\Bibitem{Bad64}
\by G.~V.~Badalyan
\paper Some general properties of a~quasi-power series
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 1
\pages 147--178
\mathnet{http://mi.mathnet.ru/izv3068}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=172033}
\zmath{https://zbmath.org/?q=an:0133.00704}


Linking options:
  • http://mi.mathnet.ru/eng/izv3068
  • http://mi.mathnet.ru/eng/izv/v28/i1/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:154
    Full text:51
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019